RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 6(198), Pages 239–240 (Mi umn3326)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A group and the graph of its cyclic subgroups

A. G. Aleksandrov, É. A. Komissarchik


Full text: PDF file (201 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 29.03.1976

Citation: A. G. Aleksandrov, É. A. Komissarchik, “A group and the graph of its cyclic subgroups”, Uspekhi Mat. Nauk, 32:6(198) (1977), 239–240

Citation in format AMSBIB
\Bibitem{AleKom77}
\by A.~G.~Aleksandrov, \'E.~A.~Komissarchik
\paper A group and the graph of its cyclic subgroups
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 6(198)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn3326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=485518}
\zmath{https://zbmath.org/?q=an:0373.20029}


Linking options:
  • http://mi.mathnet.ru/eng/umn3326
  • http://mi.mathnet.ru/eng/umn/v32/i6/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:172
    Full text:85
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020